| Catalog Number |
961-580 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/04/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.
Event or Problem Description
A site representative reported that while outside of procedure, the screw inside the large suretrack was stripped.There was no patient present at the time of the issue.
Additional Manufacturer Narrative
The suspect clamp was returned to the manufacturer for evaluation.Testing found that the screw threads were not stripped.Though the head of the screw was rounded out.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.